American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68R05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Itay Kaplan, Alf Onshuus and Alexander Usvyatsov. Additivity of the dp-rank. Trans. Amer. Math. Soc. 365 (2013) 5783-5804.
Abstract, references, and article information   
View Article: PDF

[2] János Pach and Micha Sharir. Lines in space: From ray shooting to geometric transversals. Math. Surveys Monogr. 152 (2008) 147-171.
Book volume table of contents   
View Article: PDF

[3] János Pach and Micha Sharir. Davenport-Schinzel sequences: The inverse Ackermann function in geometry. Math. Surveys Monogr. 152 (2008) 73-98.
Book volume table of contents   
View Article: PDF

[4] János Pach and Micha Sharir. Sylvester-Gallai problem: The beginnings of combinatorial geometry. Math. Surveys Monogr. 152 (2008) 1-12.
Book volume table of contents   
View Article: PDF

[5] János Pach and Micha Sharir. Arrangements of surfaces: Evolution of the basic theory. Math. Surveys Monogr. 152 (2008) 13-71.
Book volume table of contents   
View Article: PDF

[6] János Pach and Micha Sharir. Crossing numbers of graphs: Graph drawing and its applications. Math. Surveys Monogr. 152 (2008) 119-131.
Book volume table of contents   
View Article: PDF

[7] János Pach and Micha Sharir. From Sam Loyd and L\'aszl\'o Fejes T\'oth: The 15 puzzle and motion planning. Math. Surveys Monogr. 152 (2008) 183-196.
Book volume table of contents   
View Article: PDF

[8] János Pach and Micha Sharir. Combinatorial Geometry and Its Algorithmic Applications. Math. Surveys Monogr. 152 (2008) MR MR2469102.
Book volume table of contents   

[9] János Pach and Micha Sharir. Incidences and their relatives: From Szemer\'edi and Trotter to cutting lenses. Math. Surveys Monogr. 152 (2008) 99-118.
Book volume table of contents   
View Article: PDF

[10] János Pach and Micha Sharir. Extremal combinatorics: Repeated patterns and pattern recognition. Math. Surveys Monogr. 152 (2008) 133-146.
Book volume table of contents   
View Article: PDF

[11] János Pach and Micha Sharir. Geometric coloring problems: Sphere packings and frequency allocation. Math. Surveys Monogr. 152 (2008) 173-182.
Book volume table of contents   
View Article: PDF

[12] Alexander Barvinok. Computing the Ehrhart quasi-polynomial of a rational simplex. Math. Comp. 75 (2006) 1449-1466. MR 2219037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Borwein, Stephen Choi and Frank Chu. An old conjecture of Erdos--Turán on additive bases. Math. Comp. 75 (2006) 475-484. MR 2176410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Martin Kassabov. Symmetric groups and expanders. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 47-56. MR 2150944.
Abstract, references, and article information   
View Article: PDF

[15] Michael Drmota, Bernhard Gittenberger and Thomas Klausner. Extended admissible functions and Gaussian limiting distributions. Math. Comp. 74 (2005) 1953-1966. MR 2164105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] P. B. Borwein and R. A. Ferguson. A complete description of Golay pairs for lengths up to 100. Math. Comp. 73 (2004) 967-985. MR 2031419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Scott Sheffield. Ribbon tilings and multidimensional height functions. Trans. Amer. Math. Soc. 354 (2002) 4789-4813. MR 1926837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. Charnes and U. Dempwolff. The eight dimensional ovoids over GF(5). Math. Comp. 70 (2001) 853-861. MR 1680855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. Charnes and U. Dempwolff. The translation planes of order 49 and their automorphism groups. Math. Comp. 67 (1998) 1207-1224. MR 1468940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jürgen Spiess. Some identities involving harmonic numbers . Math. Comp. 55 (1990) 839-863. MR 1023769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Donald E. Knuth and Boris Pittel. A recurrence related to trees . Proc. Amer. Math. Soc. 105 (1989) 335-349. MR 949878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Noga Alon and Douglas B. West. The Borsuk-Ulam theorem and bisection of necklaces . Proc. Amer. Math. Soc. 98 (1986) 623-628. MR 861764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1